Translator Disclaimer
June 2008 On $p$-Maps and $M$-Maps
Yun-Feng Bai, Takuo Miwa
Tsukuba J. Math. 32(1): 179-196 (June 2008). DOI: 10.21099/tkbjm/1496165197

Abstract

We introduce new notions of $p$-maps and $M$-maps, and investigate some of their basic properties, which are extensions of corresponding properties of $p$-spaces and $M$-spaces.

Citation

Download Citation

Yun-Feng Bai. Takuo Miwa. "On $p$-Maps and $M$-Maps." Tsukuba J. Math. 32 (1) 179 - 196, June 2008. https://doi.org/10.21099/tkbjm/1496165197

Information

Published: June 2008
First available in Project Euclid: 30 May 2017

zbMATH: 1148.54318
MathSciNet: MR2433022
Digital Object Identifier: 10.21099/tkbjm/1496165197

Rights: Copyright © 2008 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.32 • No. 1 • June 2008
Back to Top